# SDR DXTA2023121510344

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000049
- Aircraft time: 2,633 hours, 1,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Circuit Board
- Part number: 74681944
- Part serial: 326259004
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ATTEMPTING TO MOVE AIRCRAFT, FOUND MAIN CABIN DOOR WILL NOT CLOSE ELECTRICALLY.  REMOVED FAULTY CED MONITOR PCB AND INSTALLED INSPECTED PCB IAW CE-700 AMM CHAPTER 24-60-25. OPS CHECKS GOOD NO DEFECTS NOTED.
